Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Bumps on legs, back, above anus, redness, severe itching. Causes and treatment?

Hello, 2 weeks ago I woke up with itchy bumps on my legs & back. Then eventually they disappeared. Now about a week ago, I developed a few itchy bumps in my buttcrack (above my anus ). I can t stop scratching & so more bumps came. What can this be? They are just itchy & red. I have no other problems, just the itchy bumps.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Your symptoms are suggestive of Acute Urticaria. This is usually caused by either intake of a new prescription drug like penicillin or an OTC drug like aspirin, systemic infection (either bacterial or viral), food additives, seafood or intestinal worms.

The crack on your buttock might be causing this reactive response.
It may be fungal related .

Many times it is not possible to find out the cause, however since most episodes of acute urticaria are self limited within 4-6 weeks of onset of symptoms, it is not imperative to do so. I would recommend taking Tablet Claritin 10 mg once or twice a day for 2 weeks + calamine lotion over the affected areas whenever symptoms occur and seeing whether they recur on stopping the medicine after 2 weeks. If they do then restart treatment for another four weeks and then stop and see. If they still recur then you will require some blood tests and will need to see a doctor in person.

Please note that if you have any lip swelling or difficulty in breathing you should see doctor right away.

Hope this information is useful, please feel free to ask if you have any queries.
Please feel free to ask if you have any queries.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor